# SDR C2XA02TY052

- Difficulty date: March 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 1,101 hours, 8,486 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Manifold
- Part number: 14531342401
- Condition: Chafed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE APU FIRE EXTINGUISHER HEAD MANIFOLD WAS FOUND CHAFED AT B-NUT.  MAINTENANCE REMOVED AND REPLACED THE MANIFOLD IAW-EMB135/145MM-20-10-03 AND 26-23-05.  REPAIR PROCEDURES WHERE SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
